MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EFFLUENT SAMPLE BAG; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER HEALTHCARE CORPORATION EFFLUENT SAMPLE BAG; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C4476
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that two (2) effluent bags leaked from ¿the seam around the medication port¿.This was observed during use of peritoneal dialysis therapy.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: two (2) actual samples were received; however the reported condition is known to be a manufacturing issue, therefore an evaluation was not completed.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.A nonconformance has been opened to address this issue.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EFFLUENT SAMPLE BAG
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9922506
Report Number1416980-2020-01949
Device Sequence Number14270966
Product Code FKX
UDI-Device Identifier00085412007717
UDI-Public(01)00085412007717
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K923065
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/05/2024
Device Catalogue Number5C4476
Device Lot NumberH19C05069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2020
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer04/30/2020
Initial Report FDA Received Date04/03/2020
Supplement Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1